# SDR P5CA9701570

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PANEL NR 462EL ON NR 2 PYLON.  FABRICATED AND INSTALL REPLACEMENT PANEL PER BAC SRM 51-30-02.
